FOR THE #1 TESTOSTERONE BOOSTING PRODUCT ENDORSED BY PROFESSIONALS CLICK HERE
Yep, it’s happened. According to Russian social media sources, that Synthol Kid’s arms have been operated on and significant portions of necrotic tissue and artificial oil deposits have been removed in emergency surgery.
In case you don’t know about synthol, it’s a dangerous yet legal substance used by many bodybuilders to make muscles look bigger. Yep, Tereshin’s arms were big and weird looking, but they’ve gained no strength through the use of synthol.
Concerns for Tereshin were originally sparked when the Russian ex-soldier chillingly posted on Instagram that his “bazooka arms are about to fall off.”
Russian Doctor Professor Evgeny Lilin told the Mirror “…abscesses will develop, then inflammation and (there is significant risk of) a stroke.” Tereshin has since deleted his Instagram accounts and given up on his dream of a million followers, but Evgeny says that the damage has already been done.
“The bad thing is that Synthol or its equivalent will remain in his muscles for the next five to seven years even if he stops adding more.”
Apparently, the damage had already been done.
Below is the unblurred image as it appeared on Instagram. We are showing this for medical reasons only and those with a weak constitution shouldn’t scroll down. It is the one after this picture to give those with sensitive eyes more time to back out.